# SDR SWIA971858

- Difficulty date: July 4, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 27,123 hours, 32,511 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FRONT LEFT FLOOR AND MIDDLE CEILING AND SIDE INOP.  REPLACED FORWARD EMERGENCY LIGHT BATTERY, OPS CHECKS GOOD.  S/N:  263, S/N OFF:  12741896.
